RESONANCE INSTABILITY OF THE FLOWS WITH CLOSED STREAMLINES.

V. A. Vladimirov, V. F. Tarasov

Research output: Chapter in Book/Report/Conference proceedingConference contribution

12 Citations (Scopus)

Abstract

This paper deals with the three-dimensional instability of two-dimensional incompressible flows where the streamlines represent ellipses with small eccentricities. The presence of instability which we call 'resonance' or 'parametric' one, is shown both theoretically and experimentally. The predictions of the linear theory developed here are in good agreement with the experimental data. The present paper is a continuation of the cycle of works.

Original languageEnglish
Title of host publicationUnknown Host Publication Title
EditorsViktor Vladimirovich Kozlov
PublisherSpringer-Verlag
Pages717-722
Number of pages6
ISBN (Print)3540152504
Publication statusPublished - 1985

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint Dive into the research topics of 'RESONANCE INSTABILITY OF THE FLOWS WITH CLOSED STREAMLINES.'. Together they form a unique fingerprint.

  • Cite this

    Vladimirov, V. A., & Tarasov, V. F. (1985). RESONANCE INSTABILITY OF THE FLOWS WITH CLOSED STREAMLINES. In V. V. Kozlov (Ed.), Unknown Host Publication Title (pp. 717-722). Springer-Verlag.